# SDR ASOA2014090511183

- Difficulty date: September 2, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 24,213 hours, 23,337 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GEAR RETRACTION AND EXTENSION, FOUND LT MLG WHEEL WELL DAMAGED.   REPAIRED IAW EA 20-2014-157 P1.
